# SDR YENA2023120801556

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 56,395 hours, 20,298 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#479, JFK-MJB. 'FUME EVENT ON TAKE OFF BOTH PACKS ODOR ISOLATION DID NOT WORK AIR RETURN; FOUND SOURCE OF ODOR TO BE APU. LEVEL B DECONTAMINATION OF THE ECS CARRIED OUT IAW AMM 21-00-00. NO SMELL NOTED APU PLACED ON DEFERRAL REF MDDR 531486 REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41. A/C OK FOR CONT SVC.'
